# SDR AALA201803129017

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 17,785 hours, 7,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND EMERGENCY EXIT LENS ON FORWARD GALLEY TABLE. REPLACED EMERGENCY EXIT SIGN AT R1 DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-01.
